I have severe cardiac MVD diagnosed by provocative testing in May 2008. I am very healthy otherwise at 64 with clear coronaries.I am nitro dependent 24/7 ( best etiology for me involves NO and endothelial because the nitro really helps). I also have variant vasopastic angina for which I take Cardizem.Profuse spasm of LAD caught on cath leading to arrest. My only complaint with sleep the past 14 months has been waking up with 'hot flashes'. I am tired, but no daytime sleepy complaints as the angina rules! I have been just diagnosed with severe OSA with first testing in 9 hours recording 711 episodes of apnea up to 34 seconds and low oxygen levels. I know the impact with this as a general cardiovascular/heart issue but what would be your comment on the NO component, sleep apnea and endothelial dysfunction of the cardiac microvessels? Thanks. Joan.
It's likely that you've had obstructive sleep apnea for decades and as a result, it probably is a major factor in progression of your cardiovascular disease. OSA is known to aggravate almost every known cardiovascular issues including NO and endothelial dysfunction.
Wow! I'm amazed. I did get an article from CHEST-Volume 133,issue 3, March 2008 and it states exactly what you stated. It helps me to understand what micro-level processes are going on with me and that this is another area of research.
Fourth night of CPAP, oximetery indicates no need for additional oxygen at this point and feeling rested this morning. This has changed my view on 'hot flashes'. Thank you so much. Joan.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.